# SDR ASOA2014030610081

- Difficulty date: February 19, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 37,651 hours, 33,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT AT FS 349 BETWEEN STRINGERS 3-4L, THE UPPER INNER FRAME STRAP IS CORRODED.   FABBED FRAME STRAP IAW EO DWG SNIEO 600-31153 FROM 7075-T6 PO  74097/1.  C/W EO 600-31153 SNIEO S01.  REMOVED FRAME STRAP AND REPLACED WITH NEW FRAME STRAP, PN 600-31153-50101 AND INSTALLED IAW SRM 51-40-11, 51-42-21.
